# SDR DALA2018032601949

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 80,188 hours, 9,576 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HAS LEAK IN THE HARNESS.  THE HARNESS WILL NOT INFLATE.   REPLACED THE CAPTAIN`S OXYGEN MASK. LEAK CHECKED GOOD IAW AMM 35-11.
